# SDR DXTA2022112874890

- Difficulty date: November 26, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N634QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605558
- Aircraft time: 15,269 hours, 11,812 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Out Of Adjust
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR TELESCOPING ROD: ENTRY DOOR IS EXTREMELY DIFFICULT TO OPEN. THE DOOR PINS APPEAR TO NOT BE RETRACTING ALL THE WAY. // SIGNOFF// OPERATED THE DOOR AND DISCOVERED THE PINS BINDING AND A INTERFERENCE FIT ON THE TOP FWD SIDE OF THE DOOR. REMOVED THE DOOR STEPS AND GAINED ACCESS TO THE PINS PUSH ROD MECHANISM, CLEANNED AND LUBED DOOR PINS, REMOVED THE DOOR FRAME INTERIOR PANEL AND LUBED THE PRE-CATCH CABLE. WORK PERFORMED IAW CE-560XLS SPM 20-00-00.0PS CHECK GOOD. INSTALLED THE INTERIOR DOOR PANELS AND MED DOOR STEPS. OPERATIONAL CHECK OF ASSOCIATED LIGHTS IS SATISFACTORY
